Hello Doc Request urgent help here My dad is suffering
Request urgent help here
My dad is suffering from severe headches every now and then we got the mri done report attched.
Can you please help me to review the report and let me know what is the problem and what is the treatment
Background : he is a heart patient and has done angioplasty in nov 2017 and is taking heart tablets as well
Pls advice what is the cource of treatment
MRI Brain shows old blood clots.
thank you for posting your query.
I have noted the clinical details as well as the MRI brain reports.
These reports show old blood clots in the brain which are small in size. Therefore the cause of headaches is most likely due to brain ischemia (less blood supply in the brain).
In addition, there could be overlying anxiety also. For treatment I am sure he is on blood thinners such as aspirin for the heart problem, this will take care of the brain problem also. For headache, you can give Dolo 650 as and when needed.
Dr Sudhir Kumar
Apollo Hospitals Jubilee Hills XXXXXXX
I am worried about the stroke problem, as he has got severe headaches are there any chances of stroke. From past one year he also complains of hand shivery specially one hand it shivers as in that my dad cant even hold a cup of tea. It shakes I mean.
Also for the headaches now he has been takingt tablet Nuhenz and tablet toficalm are
These drugs fine for him? Please advice
My concern is though these are old infarts but they would have caused severe damage already and how can one repair those and protect from
Further such infarts
Also any further investigation with regards to medical tests is needed to know more?
Stroke needs to be prevented.
Thank you for getting back.
Stroke needs to be prevented. For this purpose,
1. He needs a blood thinner such as aspirin or clopidogrel.
2. He needs to take statin such as rosuvastatin tablets.
3. Risk factors such as BP, sugar and cholesterol should be kept within normal limits.
These old blood clots are small in size and we don't expect any major adverse impact due to them on his brain.
Dr Sudhir Kumar MD DM (Neurology)